# SDR 98ZZZM443

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101TN
- Make and model: Emb EMB-110P1
- Aircraft serial: 110271
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 11014110731
- Condition: Cracked
- Location: Horiz Stab
- Part time: 15,771 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME STATION 33, LEFT FORWARD UPPR SUPPORT BRACKET, P/N 110-1411-07-31, FOUND CRACKED DURING DYE PENETRANT INSPECTION PER AD 83-14-09.  CRACK EXTENDED APPROXIMATELY .125 INCH THROUGH .1875 INCH FROM BOLT HOLE.  BRACKET WAS REPLACED.
